# SDR DALA2020031201807

- Difficulty date: March 9, 2020
- Submitted: March 12, 2020
- Operation: Air carrier
- Aircraft: N687DL
- Make and model: Boeing 757232
- Aircraft serial: 27586
- Aircraft time: 68,874 hours, 29,295 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plate
- Condition: Missing
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 687, L/P 6412481) DOOR 4R MISSING ONE DOOR STOP PLATE AT FWD CENTER POS. CORRECTIVE ACTION: INSTALLED STOP PLATE.
